Florian Pausinger
Edelsbrunner Group
10 Publications
2016 | Published | Journal Article | IST-REx-ID: 1617 |

Pausinger F, Steinerberger S. 2016. On the discrepancy of jittered sampling. Journal of Complexity. 33, 199–216.
[Submitted Version]
View
| DOI
| Download Submitted Version (ext.)
2016 | Published | Journal Article | IST-REx-ID: 1662 |

Edelsbrunner H, Pausinger F. 2016. Approximation and convergence of the intrinsic volume. Advances in Mathematics. 287, 674–703.
[Published Version]
View
| Files available
| DOI
2015 | Published | Thesis | IST-REx-ID: 1399
Pausinger F. 2015. On the approximation of intrinsic volumes. Institute of Science and Technology Austria.
View
| Files available
2015 | Published | Journal Article | IST-REx-ID: 1792
Pausinger F, Svane A. 2015. A Koksma-Hlawka inequality for general discrepancy systems. Journal of Complexity. 31(6), 773–797.
View
| Files available
| DOI
2014 | Published | Journal Article | IST-REx-ID: 2255 |

Edelsbrunner H, Pausinger F. 2014. Stable length estimates of tube-like shapes. Journal of Mathematical Imaging and Vision. 50(1), 164–177.
[Submitted Version]
View
| Files available
| DOI
2013 | Published | Conference Paper | IST-REx-ID: 2843
Edelsbrunner H, Pausinger F. 2013. Stable length estimates of tube-like shapes. 17th IAPR International Conference on Discrete Geometry for Computer Imagery. DGCI: Discrete Geometry for Computer Imagery, LNCS, vol. 7749, XV–XIX.
View
| Files available
| DOI
2012 | Published | Journal Article | IST-REx-ID: 2904 |

Pausinger F. 2012. Weak multipliers for generalized van der Corput sequences. Journal de Theorie des Nombres des Bordeaux. 24(3), 729–749.
[Published Version]
View
| Files available
| DOI
2012 | Published | Journal Article | IST-REx-ID: 6588 |

Pausinger F. 2012. Elementary solutions of the Bernstein problem on two intervals. Journal of Mathematical Physics, Analysis, Geometry. 8(1), 63–78.
[Published Version]
View
| Download Published Version (ext.)
| WoS
Search
Filter Publications
Display / Sort
Export / Embed
Grants
10 Publications
2016 | Published | Journal Article | IST-REx-ID: 1617 |

Pausinger F, Steinerberger S. 2016. On the discrepancy of jittered sampling. Journal of Complexity. 33, 199–216.
[Submitted Version]
View
| DOI
| Download Submitted Version (ext.)
2016 | Published | Journal Article | IST-REx-ID: 1662 |

Edelsbrunner H, Pausinger F. 2016. Approximation and convergence of the intrinsic volume. Advances in Mathematics. 287, 674–703.
[Published Version]
View
| Files available
| DOI
2015 | Published | Thesis | IST-REx-ID: 1399
Pausinger F. 2015. On the approximation of intrinsic volumes. Institute of Science and Technology Austria.
View
| Files available
2015 | Published | Journal Article | IST-REx-ID: 1792
Pausinger F, Svane A. 2015. A Koksma-Hlawka inequality for general discrepancy systems. Journal of Complexity. 31(6), 773–797.
View
| Files available
| DOI
2014 | Published | Journal Article | IST-REx-ID: 2255 |

Edelsbrunner H, Pausinger F. 2014. Stable length estimates of tube-like shapes. Journal of Mathematical Imaging and Vision. 50(1), 164–177.
[Submitted Version]
View
| Files available
| DOI
2013 | Published | Conference Paper | IST-REx-ID: 2843
Edelsbrunner H, Pausinger F. 2013. Stable length estimates of tube-like shapes. 17th IAPR International Conference on Discrete Geometry for Computer Imagery. DGCI: Discrete Geometry for Computer Imagery, LNCS, vol. 7749, XV–XIX.
View
| Files available
| DOI
2012 | Published | Journal Article | IST-REx-ID: 2904 |

Pausinger F. 2012. Weak multipliers for generalized van der Corput sequences. Journal de Theorie des Nombres des Bordeaux. 24(3), 729–749.
[Published Version]
View
| Files available
| DOI
2012 | Published | Journal Article | IST-REx-ID: 6588 |

Pausinger F. 2012. Elementary solutions of the Bernstein problem on two intervals. Journal of Mathematical Physics, Analysis, Geometry. 8(1), 63–78.
[Published Version]
View
| Download Published Version (ext.)
| WoS